# SDR DLM88050237

- Difficulty date: April 27, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 36,254 hours, 27,820 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 499701338
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN IMMEDIATELY AFTER TAKEOFF.  REPLACED APU OIL PRESSURE SWITCH.
